American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F34) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Jonas Deré. A new method for constructing Anosov Lie algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jorge Lauret and Cynthia E. Will. Nilmanifolds of dimension $\leq 8$ admitting Anosov diffeomorphisms. Trans. Amer. Math. Soc. 361 (2009) 2377-2395. MR 2471923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Luis Paris. Residual $p$ properties of mapping class groups and surface groups. Trans. Amer. Math. Soc. 361 (2009) 2487-2507. MR 2471926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Adam S. Sikora. Cut numbers of $3$-manifolds. Trans. Amer. Math. Soc. 357 (2005) 2007-2020. MR 2115088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Karel Dekimpe. Hyperbolic automorphisms and Anosov diffeomorphisms on nilmanifolds. Trans. Amer. Math. Soc. 353 (2001) 2859-2877. MR 1828476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David Harbater and Leila Schneps. Fundamental groups of moduli and the Grothendieck-Teichmüller group. Trans. Amer. Math. Soc. 352 (2000) 3117-3148. MR 1615979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wim Malfait. Model aspherical manifolds with no periodic maps. Trans. Amer. Math. Soc. 350 (1998) 4693-4708. MR 1633056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hiroaki Nakamura and Naotake Takao. Galois rigidity of pro-$l$ pure braid groups of algebraic curves. Trans. Amer. Math. Soc. 350 (1998) 1079-1102. MR 1443885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Karel Dekimpe and Paul Igodt. Polynomial structures on polycyclic groups. Trans. Amer. Math. Soc. 349 (1997) 3597-3610. MR 1422895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard Kenyon. A group of paths in $\mathbb{R}^2$. Trans. Amer. Math. Soc. 348 (1996) 3155-3172. MR 1340179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sylvain Gervais. Presentation and central extensions of mapping class groups. Trans. Amer. Math. Soc. 348 (1996) 3097-3132. MR 1327256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert C. Penner. A construction of pseudo-Anosov homeomorphisms . Trans. Amer. Math. Soc. 310 (1988) 179-197. MR 930079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. B. J. T. Allenby, J. Boler, B. Evans, L. E. Moser and C. Y. Tang. Frattini subgroups of $3$-manifold groups . Trans. Amer. Math. Soc. 247 (1979) 275-300. MR 517695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1